# SDR UPS05443672

- Difficulty date: January 19, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Engine: Pwa JT9D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

IFSD NR 4 ENGINE LOSING OIL PRESSURE CREW RECEIVED OIL PRESS LT BY PASS LT IND AND OIL QTY READ ZERO.  NR 4 ENGINE SHUTDOWN.  OIL FILTER COVERED WITH BLACK PASTE AND OIL DRAINED WAS BLACK. OIL IN TAILPIPE. ENGINE CHANGED SCHEDULED.   R/R NR 4 ENG PER TC 5000 HIGH POWER RUN CHECK ALL RGE OPS NORMAL
